Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Gleason parts and certain counterexamples in the big disc context

Author: J. P. Milaszewicz
Journal: Proc. Amer. Math. Soc. 45 (1974), 217-222
MSC: Primary 46J10
MathSciNet review: 0380421
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the first part of this paper, Lemmas (1.1) and (1.4) provide a generalization of the fact that no Cauchy measures exist in the big disc. In the second part we show that this fact implies the existence of the H. Bohr and J. Favard counterexamples concerning harmonic and analytic almost periodic functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10

Additional Information

PII: S 0002-9939(1974)0380421-0
Article copyright: © Copyright 1974 American Mathematical Society